# SDR SWIA201744048

- Difficulty date: November 17, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 34,013 hours, 32,572 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP STUB FAIRING CHAFED. REMOVED AND REPLACED RT STUB FLAP FAIRING WITH NEW IAW AMM AND SRM.
